Common fixed point theorems for sub-sequential continuous mapping in fuzzy metric space

Arihant Jain, Bijendra Singh, Preeti Sengar

Abstract


The present paper deals with common fixed point theorems in fuzzy metric spaces employing the notion of sub-sequentially continuity. Moreover we have to show that in the context of sequentially continuity, the notion of compatibility and semi-compatibility of maps becomes equivalent. Our result improves recent results of Singh & Jain [13] in the sense that all maps involved in the theorems are discontinuous even at common fixed point.

Full Text: PDF

How to Cite this Article:

Arihant Jain, Bijendra Singh, Preeti Sengar, Common fixed point theorems for sub-sequential continuous mapping in fuzzy metric space, Advances in Fixed Point Theory, Vol 3, No 1 (2013), 141-150

Copyright © 2013 Arihant Jain, Bijendra Singh, Preeti Sengar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.